I am a 23 year old male and I noticed about six months ago that my hair was thinning. I went to a dermatologist a month and a half ago and got a prescription for propecia and have been taking it since. My hair has thinned out quite quickly almost seeming like it is spreading to everywhere just above my ears, and lately I have noticed that I am losing more than usual amounts of eyelash and eyebrow hair.
My eyebrows are also starting to grow blonde hairs. I also have a lot of blonde hairs growing on the top of my head, as my hair is naturally brown. I was just wondering if this is normal, or if maybe propecia is causing me to shed this hair? Or if anything else could be the cause? I have to go back to the dermatologist in 4 1/2 months to see how my progress is, but do you think I should go sooner?
What you perceive and what is real may be completely different. You need to follow up with your doctor. Hopefully you doctor took some pictures or took some objective measurements (such as a bulk analysis or a miniaturization study) to validate what you may be experiencing.
With respect to your eyebrow issue, I do not think it is related to Propecia. Maybe you have another diagnosed medical condition. Losing eyebrow and eyelash hair is cause for concern, as that points towards alopecia areata. Again, follow up with your doctor.